MathSciNet Relay Station
MathSciNet bibliographic data
MR2550160 14H60 (14D20)
Abe, Takeshi Projective normality of the moduli space of rank 2 vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010), no. 1, 477–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement